MAUDE Adverse Event Report: ARTHREX, INC. CURVED SPEAR, FIBERTAK, REUSABLE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. CURVED SPEAR, FIBERTAK, REUSABLE; ORTHOPEDIC MANUAL SURG INSTR
Model Number CURVED SPEAR, FIBERTAK, REUSABLE
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a shoulder instability surgery the curved guide for the fibertak became obstructed with the implant inside, which had fractured.Despite multiple attempts, including high-pressure irrigation, lubricant, and other agents, it could not be removed.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
CURVED SPEAR, FIBERTAK, REUSABLE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25021481
Report Number1220246-2026-02534
Device Sequence Number10450792
Product Code LXH
UDI-Device Identifier00888867354265
UDI-Public(01)00888867354265(11)230501(10)0072313
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCURVED SPEAR, FIBERTAK, REUSABLE
Device Catalogue NumberAR-3610CTC
Device Lot Number0072313
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown